# SDR CA111030003

- Difficulty date: October 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL30, THE RT OIL PRESSURE ANNUNCIATOR ILLUMINATED WITH A MASTER WARNING WHILE THE OIL PRESSURE FELL TO ZERO.  A BURNING ODOR WAS DETECTED IN THE CABIN BUT WITH NO VISIBLE SMOKE.  THE ENGINE WAS SHUTDOWN, AND THE CREW RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE INTERSHAFT CARBON SEAL BEFORE THE ACFT WAS RETURNED TO SERVICE.
